# SDR AALA970913

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRUCTURE CORRODED IN AREA FWD OF BATTERY, LIGHT CORROSION ON SKIN.  INSTALLED NEW LONGERONS 52, 51L, 51R.  NEW SUPPORT FOR BATTERY BOX.  SPLICED FRAME BETWEEN 48L AND 48R.  REMOVED LIGHT CORROSION ON SKIN.  TST:  81,156 HRS.  CYCLES, 24,004.  (X)
